Publications

MATHEMATICS PUBLICATIONS

Dr. Robert Gilman

  • Dimitri Bormotov, Robert Gilman and Alexei Miasnikov. (2009). "Solving one-variable equations in free groups", Journal of Group Theory, Walter de Gruyter. 12 317-330.
  • Robert Gilman, Yuri Gurevich and Alexei Mianikov. (2009). "A geometric zero-one law", Journal of Symbolic Logic, Association for Symbolic Logic. 74 929-938.
  • Robert Gilman. (2002). "On the definition of word hyperbolic groups", Mathematische Zeitschrift, Springer Verlag. 242 529-541.
  • Martin Bridson and Robert Gilman. (1996). "Formal languages and the geometry of 3-manifolds ", Commentarii Mathematici Helvetici, Springer Verlag. 71 525-555.

Dr. Alexander Ushakov

  • A. Ushakov. (2014). "Algorithmic theory of free solvable groups: randomized computations", Journal of Algebra. 407 178--200.  [arxiv]  .
  • A. D. Myasnikov and A. Ushakov. (2014). "Quantum algorithm for discrete logarithm problem for matrices over finite group rings", Groups-Complexity-Cryptology. 6 (1), 31--36.  [arxiv]  .
  • A. D. Myasnikov and A. Ushakov. (2014). "Cryptanalysis of matrix conjugation schemes", Journal of Mathematical Cryptology. 8 (2), 95--114.  [arxiv]  .
  • A. G. Miasnikov, A. Ushakov, and D. Won. (2012). "Power Circuits, Exponential Algebra, and Time Complexity", International Journal of Algebra and Computation, 22 (6), 51.  arxiv  .
  • A. G. Miasnikov, A. Ushakov. (2011). "Random van Kampen diagrams and algorithmic problems in groups", Groups - Complexity - Cryptology, 3 (1), 121--185.
  • N. Mosina and A. Ushakov. (2011). "Strong law of large numbers on graphs and groups", Groups - Complexity - Cryptology, 3 (1), 67-103.  [arxiv]  .
  • A. G. Miasnikov, A. Ushakov, and D. Won. (2011). "The word problem in the Baumslag group with a non-elementary Dehn function is polynomial time decidable", Journal of Algebra, 345 (1), 324-342.  [arxiv]  .
  • A. G. Miasnikov, I. Lysenok and A. Ushakov. (2010). "The conjugacy problem in the Grigorchuk group is polynomial time decidable", Groups-Geometry-Dynamics, 4 (4), 813--833.  [arxiv]  .
  • N. Mosina and A. Ushakov. (2010). "Mean set attack: Cryptanalysis of Sibert et al authentication protocol", Journal of Mathematical Cryptology, 4 (2), 149-174.  [arxiv]  .
  • A. Miasnikov, V. Roman'kov, A. Ushakov and A. Vershik. (2010). "The Word and Geodesic Problems in Free Solvable Groups", Transactions of AMS, 362 4655-4682.  [arxiv]  .
  • J. Longrigg and A. Ushakov. (2009). "A Practical Attack on a Certain Braid Group Based Shifted Conjugacy Authentication Protocol", Groups-Complexity-Cryptology, 1 275-286.
  • J. Longrigg and A. Ushakov. (2008). "Cryptanalysis of shifted conjugacy authentication protocol", Journal of Mathematical Cryptology, 2 (2), 107-114.  [arxiv]  .
  • A. D. Myasnikov and A. Ushakov. (2008). "Cryptanalysis of Anshel-Anshel-Goldfeld-Lemieux key agreement protocol", Groups-Complexity-Cryptology, 1 (1), 63-75.  [arxiv]  .
  • A. G. Miasnikov and A. Ushakov. (2008). "Random subgroups and analysis of the length-based and quotient attacks", Journal of Mathematical Cryptology, 2 (1), 29-61.  [arxiv]  .
  • R. Gilman, A. D. Myasnikov, A. G. Miasnikov and A. Ushakov. (2007). "A Report on Generic Complexity", Herald of Omsk State University,  [arxiv]  .
  • V. Shpilrain, A. Ushakov. (2006). "The Conjugacy search problem in public key cryptography: unnecessary and insufficient", Applicable Algebra in Engineering, Communication and Computing (17), 285--289.  [IACR]  .

Research Magazine

Read articles on mathematical science innovations like post-quantum cryptography on Nexus, our online research magazine.


Selected Journals

CONTACT
Prof. Alexei Miasnikov
Department Director
amiasnik@stevens.edu

Prof. Patrick Miller
Deputy Director
pmiller@stevens.edu